# SDR 95FDEA01196

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 70750090
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR SIDE FRAME IS GOUGED ON AFT LOWER FRAME.  REPAIRED MAIN CARGO AFT LOWER SIDE FRAME IAW FEDEX SR 27-52-009.
